# SDR RYNA2011022100007

- Difficulty date: February 21, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N763BK
- Make and model: Boeing 767-3Z9
- Aircraft serial: 23765
- Aircraft time: 84,841 hours, 17,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT PASSENGER DOOR EXTERIOR EMERGENCY LIGHT INOPERATIVE.  RELAMPED LEFT AFT EXTERIOR EMERGENCY LIGHT PER AMM 33-51-06.  OPERATIONAL CHECK NORMAL.
